# SDR W8PA970499

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND NUTPLATE HOLE BS 500B PLUS 18, STRINGER 23R.  REMOVED CORRODED PART, FABRICATED AND INSTALLED REPAIR PARTS BS 500B PLUS 18, STRINGER 23R.  (M)
